# SDR A6WA200840123

- Difficulty date: February 20, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SILL CRACK ON FS 605 LBL 45 OF CARGO DOOR. REPAIRED IAW REO 601R-53-61-433.  (M)
